MAUDE Adverse Event Report: DEPUY SPINE INC SYMPHONY OCT SYSTEM SHORT DRILL GUIDE ADJUSTABLE BODY; GUIDE, SURGICAL, INSTRUMENT

DEPUY SPINE INC SYMPHONY OCT SYSTEM SHORT DRILL GUIDE ADJUSTABLE BODY; GUIDE, SURGICAL, INSTRUMENT
Model Number 2020-00-239
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in canada as follows: it was reported that on an unknown date, the instrument broke.There were no fragments generated, and the surgery was able to be done with a similar instrument.There was no delay in surgery.No further information is available.This report involves one symphony oct system short drill guide adjustable body 2.2-2.4mm 0-50mm +/- 0.43 percent.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Date of event: only the event year is known.Brand name: symphony oct system short drill guide adjustable body 2.2-2.4mm 0-50mm +/- 0.43 percent complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYMPHONY OCT SYSTEM SHORT DRILL GUIDE ADJUSTABLE BODY
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key15552565
Report Number1526439-2022-01778
Device Sequence Number16843377
Product Code FZX
UDI-Device Identifier10705034530741
UDI-Public10705034530741
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2020-00-239
Device Catalogue Number202000239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer11/09/2022
Initial Report FDA Received Date10/06/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown